Please help. TSW - TS victim

Hi everyone, I'm new here but I hope to find some peace of mind as I have been really stressed out. I used TS for about 4-5 months on my face (at night) and I have stopped using TS for 2 weeks now. The very day after I stopped TS, I tried a new moisturizer. For the first few days, it was okay. After that, it made my skin red, itchy and I have a few red spots on my face. It has been 4 days now since I stopped moisturizing, but my skin feels VERY dry and tight, and itchy sometimes (mostly at night). I don't know what to do or use on my skin anymore as I am scared it will worsen my skin :( Any tips?

Also, if anyone has ever experienced this before, please let me know HOW LONG does it take to recover from TSW? Please, please help.

Thank you so much.

1 Reply

oldestnewest
  • If I were you I would ger to your doctor quick and ask to be referred to a dermatologist if need be. If you still get no satisfaction with that you could try e-mailing mama nature the natural skin care specialist. I and friends have found them excellent in the past and they always offer good, sound advice.

You may also like...